Threads 1 to 2 of 2

Forum: Designer Street Drugs Overdose ( Bath Salts,Fake Marijuana, Whip its,Poppers )

Signs and Symptoms of possible overdose to the latest designer drugs that are hitting the streets. Past experience with Designer Drugs overdose and remedies. - ATTN: Any posts by members to this board is NOT to be treated as medical advise. Seek IMMEDIATE medical attention if you feel like your about to overdose or loose consciousness

Forum: Designer Street Drugs Overdose ( Bath Salts,Fake Marijuana, Whip its,Poppers )

  1. Spice or K2 ....Synthetic Marijuana

    Started by 4tRACY520, 07-12-2016 02:06 PM
    • Replies: 0
    • Views: 859
    07-12-2016, 02:06 PM Go to last post
  2. Concerning Bath Salts -

    Started by hooddanis, 05-28-2016 03:06 PM
    4 Pages
    1 2 3 ... 4
    • Replies: 30
    • Views: 1,443
    06-15-2016, 04:27 PM Go to last post

 

Thread Display Options

Use this control to limit the display of threads to those newer than the specified time frame.

Allows you to choose the data by which the thread list will be sorted.

Order threads in...

Note: when sorting by date, 'descending order' will show the newest results first.

Icon Legend

Contains unread posts
Contains unread posts
Contains no unread posts
Contains no unread posts
More than 15 replies or 150 views
Hot thread with unread posts
More than 15 replies or 150 views
Hot thread with no unread posts
Closed Thread
Thread is closed
Thread Contains a Message Written By You
You have posted in this thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •